# SDR HEEA954614

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30703001
- Condition: Overheat Light
- Location: Dc Sys
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY HOT LIGHT IN FLIGHT. REPLACED WITH SERVICEABLE BATTERY.
